MathSciNet Relay Station
MathSciNet bibliographic data
MR1038376 60F05 (60F17 60G10)
Shao, Qi Man On the invariance principle for $\rho$-mixing sequences of random variables. A Chinese summary appears in Chinese Ann. Math. Ser. A 10 (1989), no. 5, 640. Chinese Ann. Math. Ser. B 10 (1989), no. 4, 427–433.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement